# SDR 05FDEA00710

- Difficulty date: March 30, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR TRACK AT STA 635,  WL 8.5, FOUND CRACKED APPROXIMATELY THREE (3) INCHES LONG.   REMOVED PER SRM 51-31-01 VOLUME II.  SEAT TRACK AND SPLICE FABRICATED PER SRM 53-70-00 VOL I, FIG 1.  REPAIR PARTS INSTALLED PER SRM 50-70-00 VOL I, FIG 1 AND SRM 51-31-00 VOL II.
